User Reviews for Cephalexin
Also known as: Biocef, Keflex, Keftab, Panixine, Zartan
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Cephalexin.
Reviews for Cephalexin to treat Kidney Infections
"I have a recurrent UTI and was put on 1 x 500mg capsule at night, so I've been taking them for some time and the only complaint I have is the terrible smell off them. I usually have to hold my breath before I open up the package then shove it in my mouth. I would say it should be good for you unless you have some other illness that would cause you problems as it hasn't made me have any side effects."
Cat_Mc October 21, 2016
|0 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Had cephlaxen through IV and now on day 3 of ten days twice a day oral tablets. 500m for kidney infection I'm also pregnant. I usually react horribly to antibiotics, this one so far is not so bad all my symptoms relieved after second day, I do have headaches from this med and sensitivity to light. But so far so good. I recommend it but it gets a lower rating due to My headache :("
Emmie J (taken for less than 1 month) July 21, 2016
|6 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Have been using CefALEXin for 2 days now due to a UTI which started on a monday, then got worse and spread to a kidney infection by tueday then had all the symptoms by tuesday night and started taking CefALEXin Wednesday afternoon, started working the next day, although i get random sever headaches, feel dizzy when standing, feel nauseous in the morning and with no appetite, but that will go once I've finished these antibiotics. I'd much father be feeling like this than how i felt with no treatment on the kidney infection :)"
LivLiving (taken for less than 1 month) April 21, 2016
|11 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I got put on cephalexin for an untreated UTI which obviously spread to my kidneys, I am current on day 3 and I do feel so much better kidney pain and urinating wise, but it gives me insane dirrahea, makes me feel very nauseous, makes me confused with really bad anxiety, and gives me killer heartburn. I am currently on 500mg 4 times a day"
Taytaybrizzl December 30, 2015
|13 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I had back pains for three days and unable to sleep comfortably. By the four day I couldn't even take a deep breath. I tried Salonpas along with back massagers and soaking. Nothing helped! I went to the E.R. urine test revealed elevated white cell .They prescribed me cephalexin 500 mg three times a day. I was in so much discomfort I started the medication immediately! I felt 100% better the very next day. I have been drinking water and cranberry juice."
Flintstonia (taken for less than 1 month) September 13, 2015
|27 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I am on day 2 of Keflex for a kidney infection from an untreated urinary tract infection. I am allergic to most antibiotics such as amoxicillin and erythromycin so I was hesitant to try this. I am so happy to say I have no allergic reaction and no diarrhea! I do feel some tingling sensations in my head and a tiny bit of anxiety (probably all in my head) but nothing compared to an antibiotic like Levaquin. I think I found my new go-to antibiotic!"
BreStar420 November 20, 2014
|30 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I had just taken Diflucan for what I thought was a yeast infection. Then I got a sinus infection and I started taking cephalexin. I noticed 3 days in, some back pain (flank pain just to the left if my spine) I had been having for a few weeks suddenly went away. I went back to the doctor, who agreed that I probably originally had a bladder infection that spread to one of my kidneys. Glad I got the sinus infection or who knows what would have happened. The medication made me feel a little nauseated after the first few days, but it's possible that feeling was related to the sickness."
Misdiagnosis (taken for less than 1 month) April 30, 2014
|22 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Taking two 500mg twice a day for a kidney infection, 28 year old female. I normally get extremely nauseated and dizzy on antibiotics. I do not on these, no side effects as of yet (day 3) I feel an improvement in my kidneys, but not as much as I had hoped at this point. I'm just happy I am not nauseated on these! I am eating Greek yogurt daily to avoid a nasty yeast infection from taking antibiotics. I do have to warn you, every time I open the pill bottle I get a strong bad smell. It's worth it to get some kind of relief from my angry kidneys! "
Painful Kidneys (taken for less than 1 month) January 11, 2013
|49 users found this comment helpful. Did you? Yes No||Report as inappropriate|